# SDR SWAA2019123039985

- Difficulty date: December 12, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8102
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL BULKHEAD PANEL SUPPORT CRACKED AT BS. 866, LBL 9.5.   R&R SUPPORT IAW SRM & DWG.
